# SDR DALA2022041902671

- Difficulty date: April 17, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N120DN
- Make and model: Airbus A321-211
- Aircraft serial: 10185
- Aircraft time: 2,706 hours, 1,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON SERVICE CHECK, OPERATIONAL CHECK OF THE CABIN EMERGENCY LIGHTS, CIDS #1 FAULTED EMER LT/ EPSU(15WL) L MID. TROUBLESHOT PER TSM 33-51-00-810-880-A (321), PERFORMED OPERATIONAL CHECK OF THE EPSU BY BITE, TEST PASSED. OPS CHECK NML. A/C OK FOR SERVICE. (LP# 8505822)
